Accès libre

On Uniform Polynomial Stability of Variational Nonautonomous Difference Equations in Banach Spaces

À propos de cet article

[1] E. A. Barbashin, Introduction in Stability Theory, Izd. Nauka, Moskva, 1967.Search in Google Scholar

[2] L. Barreira and C. Valls, Polynomial growth rates, Nonlinear Analysis, 7, (2009), 5208-5219.10.1016/ in Google Scholar

[3] R. Datko, Uniform asymptotic stability of evolutionary processes in a Banach spaces, SIAM J.Math. Anal., 3, (1973), 428-455.10.1137/0503042Search in Google Scholar

[4] A. Lyapunov, The General Problem of the Stability of Motion, Taylor end Francis, 1992.10.1080/00207179208934253Search in Google Scholar

[5] M. Megan, T. Ceauşu, and M. L. Rămneanţu, Polynomial stability of evolution operators in Banach spaces, Opuscula Mathematica, 31/2, (2011), 279-288.10.7494/OpMath.2011.31.2.279Search in Google Scholar

[6] M. Megan, T. Ceauşu, and M. A. Tomescu, On exponential stability of variational nonautonomous difference equations in Banach spaces, Ann. Acad. Rom. Sci, Ser. Math. Appl., 4/1, (2012), 20-31.10.1155/2013/407958Search in Google Scholar

[7] M. Megan and C. Stoica, Discrete asymptotic behaviors for skew-evolution semiows on Banach spaces, Carpathian J. Math., 24, (2008), 348-355. Search in Google Scholar

Volume Open
Sujets de la revue:
Mathematics, General Mathematics